# SDR DALA2023021301095

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 75,236 hours, 30,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9855355) R2 DOOR HANDLE CREEPS UP IN FLIGHT WITH NO INDICATION OR WARNINNG IN FLT DECK. ADJUSTED LOWER LATCH TORQUE TUBE CONTROL ROD AND DOOR STOP. OPS NML PER B737 AMM 52-13.
